# SDR MASA2021081700196

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,798 hours, 30,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14DF EMER EXIT LIGHT 1 BULB INOP.  PLACED ON MEL
